For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 5, 2020, Pages 2068-2084                                                                DOI:10.11948/20190325
The boundedness for solutions of a certain two-dimensional fractional differential system with delay
Yue Yang,Fanwei Meng
Keywords:Fractional differential system, delay, integral inequality, components-wise upper bounds.
Abstract:
      In this paper, we study the components-wise upper bounds for solutions of two-dimensional fractional differential system with delay. Prior to the main results, we derive some results on two-dimensional nonlinear integral inequalities, then we investigate upper bounds of solutions basing on the obtained inequalities, finally, an example is given to illustrate the theoretical results.
PDF      Download reader